87 year old uncle on warfarin for 10 years and his sight has detererited even with his up to date glasses also he sees black floaters( weblike)
The floaters are a normal process of aging. I have some. After a while you get used to them and don't even see them any more. There can be some hemorrhage into the eye, but the eye doctor would see that when he examined him. Is he on any other meds. Some cardiac meds can cause blurring of vision.
In addition to kaismama's answer, to be sure that there is nothing else wrong you need to see an Ophthalmologist NOT an Optometrist. If he see flashes of light or a loss of side vision this could be a sign of Retinal detachment, Retinal tear, or Bleeding within the eye, so see a Ophthalmologist.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 1 answer
Posted 22 Aug 2011 • 3 answers
How will this drug effect my ileostomy, (no colon, rectum or tail end, A faeces bag) and my eyesight
Posted 7 Oct 2011 • 1 answer
Posted 25 Sep 2013 • 3 answers
How can a 55 yr old glaucoma patient with only 6% eyesight left retain the remaining eyesight? Uses?
Posted 26 Dec 2013 • 2 answers